Wow that somehow got posted while I was still typing. Sorry guys.
I was asking whether there was a correlation between dehydration and palpitations. I've noticed that when I haven't had enough water to drink during the day, around 3pm-4pm, I start getting palps (100-106/minute), and they subside after I drink about half a litre/full litre of water.
I have also noticed that my palps are slightly worse on my period.
-- recently started getting treatment for untreated Hashimoto's; there was a break in treatment due to extenuating circumstances.
--had been having palps for 2 months, which went away after i stopped taking Synthroid, and i am now on the correct dosage and they haven't returned.
--blood work and ECG were normal, though i'd like more heart tests done just to rule out any structural problems.
Please share any experiences with dehydration (NOT severe as I know sever dehydration will definitely cause palps) and palps. AND/OR Palps during menstruation, any correlations with hormonal changes/dehydration etc.
p.s. For the first two days on my period, I pee very often. Then, it subsides by day 3.
Dehydration can affect blood pressure causing it to go a little low which could trigger a rise in heart rate to compensate. Drinking water definitely helps alleviate heart symptoms and low bp. It also sounds like your thyroid/hormone issues are a big cause as well. Hopefully when you are on the right dosage of meds it will all even out and your elevated heart rate will subside for good. Finally if you are going pee a lot during your period it is very plausible it is causing a bit of dehydration that needs to be replenished. But focus intently on getting your thyroid issues under control and hopefully you won't have any more issues with your heart as a consequence. Take care.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.